# SDR 0003449615

- Difficulty date: September 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 64,961 hours, 59,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE IN CATWALK AREA.  MAINTENANCE RELAMPED AS NEEDED.
